# SDR SWIA200820195

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 27,602 hours, 40,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5557 - EXIT SIGN AT MAIN CABIN DOOR, COVER MISSING AND BULBS BROKEN.  REPLACED EXIT SIGN.
